gastroenterologist-icon
Loose motion from past 2 months.
I am a 60 year old woman. I am taking medicine for high bp, and thyroid and diabetes. Everything is under control. But from past 2 months I am suffering from loose motion which is leading to fatigue. I was taking temisartan & amlodifine for bp. 2 months doctor asked me to take supermet xl25 as well. Does it lead to loosemotion & fatigue?
632 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

HELLO, NO, BLOOD PRESSURE MEDICINES NEVER CAUSE LOOSE MOTION. STOOL TEST FOR COMPLETE N MICROSCOPIC. USG WHOLE ABDOMEN. TABLET ENTROQUINOL TWO TIMES A DAY FOR TWO OR THREE DAYS OR AS REQUIRED. TABLET CIPROBIDTZ TWO TIMES A DAY AFTER LUNCH N DINNER FOR FIVE DAYS. TABLET RABIPRAZOLE D BEFORE BREAKFAST FOR SEVEN DAYS. ORS WITH WATER. PLENTY OF LIQUIDS. FRESH CURD N BUTTER MILK IS BENEFICIAL. LIGHT DIET WITH LEAST OIL AND SPICES RICE, CURD, CHAPATI DAL, RICE DAL, UPMA, POHA, ETC. BANANA. O.K, BYE.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.